The Michigan Mathematical Journal

Quasi-$p$-regularity of symmetric spaces.

Mamoru Mimura

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 1 (1971), 65-73.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000590

Digital Object Identifier
doi:10.1307/mmj/1029000590

Mathematical Reviews number (MathSciNet)
MR0301756

Zentralblatt MATH identifier
0211.55303

Subjects
Primary: 57F15

Citation

Mimura, Mamoru. Quasi-$p$-regularity of symmetric spaces. Michigan Math. J. 18 (1971), no. 1, 65--73. doi:10.1307/mmj/1029000590. https://projecteuclid.org/euclid.mmj/1029000590


Export citation